A generalization to overdetermined systems of the notion of diagonal operators

Barry Mackichan Duke University, Durham, N.C., USA

TBD mathscidoc:1701.331478

Acta Mathematica, 134, (1), 239-274, 1974.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{barry1974a,
  title={A generalization to overdetermined systems of the notion of diagonal operators},
  author={Barry Mackichan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235891920187},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={239-274},
  year={1974},
}
Barry Mackichan. A generalization to overdetermined systems of the notion of diagonal operators. 1974. Vol. 134. In Acta Mathematica. pp.239-274. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235891920187.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved